U.S. doctors online nowAsk doctors free
MI
A 44-year-old male asked:

About three years ago i was given a psychiatric drug called vraylar. which i ha a bad reaction to. my psychiatrist gave me ativan to counter act the feeling. ever since then i have giant gaps in my memory. is there hope for me?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
I recommend consulting a neurologist or mental health professional who will administer a mental status evaluation to determine the extent of your memory issues or other cognitive issues. In this way you will have an expert answer to your question & receive proper advice.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 14, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.